# SDR DXTA2011062204630

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 3,270 hours, 2,092 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0625
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PUNGENT ODOR DURING FLIGHT.  ODOR DIMINISHED COMPLETELY WITH "RT ENG BLD AIR" SELECTED "OFF".  TROUBLESHOT AND FOUND RT BLEED AIR HEAT EXCHANGER LEAKING. R & R RT HEAT EXCHANGER WITH NEW AND SECURED IAW MM 36-10-00. RUN ENG, OPS AND LEAK CHECKED NORMAL.
